# SDR AALA20030487

- Difficulty date: April 19, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N690AA
- Make and model: Boeing 757223
- Aircraft serial: 25696
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT THRUST REVERSER AMBER LIGHT CAME ON DURING CLIMB-OUT AT FL170.  (M)
